# SDR R61A2018091510966

- Difficulty date: August 31, 2018
- Submitted: September 15, 2018
- Operation: Air carrier
- Aircraft: N426YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000397
- Aircraft time: 11,550 hours, 7,952 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

CORROSION ON SEAT TRACK 4.5" TO 5.0" AFT OF FR 13 AND RBL 10.75" TO 11.75".  REMOVED AND REPLACED RT HAND I/B SEAT TRACK (P/N 170-03263-001) FROM FR 12 TO FR 20 WITH NEW, TOP COATED AND APPLIED CIC.
